# SDR AALA202012079025

- Difficulty date: December 2, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 65,463 hours, 29,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4634
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY LIGHT SYSTEM FAULT.  "EPSU INT LOAD FWD L" OCCURED WHILE PERFORMING THE FUNCTIONAL CHECK DURING THE PS MAINTENANCE CHECK.  REPLACED EMERGENCY POWER SUPPLY UNIT 10WL (AALA202012049014) AND 12WL (AALA202012079025), PER AMM 33-51-13.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
